Mathematical Games: how rectangles including squares can be divided into squares of unequal size. As contained in Scientific American, volume 199, no. 5. Martin Gardner.

Mathematical Games: how rectangles including squares can be divided into squares of unequal size. As contained in Scientific American, volume 199, no. 5

New York: Scientific American, Inc., November, 1958. 4to, pp. 167, [1]; very good in original pictorial wrappers. Signed in ballpoint by Martin Gardner on p. 136, the first page of his article. His "Perfect Rectangle" adorns the front cover. Item #58818

Price: $150.00

See all items in Mathematics, Modern Literature
See all items by